| Model Number |
GIF-1TH190 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: h6 - component code "3123 - tip" should be removed from the initial medwatch.In h6 the component code "525 - tube" is being corrected to "access port 4761".A review of the device history record found no deviations that could have caused or contributed to the reported issue.During examination, the foreign material could not be identified.There was no physical damage where the foreign material was found.Based on the results of the investigation, the cause of the foreign material that remained in the biopsy channel and adhesive of bending section cover could not be specified.The legal manufacture reviewed the cleaning disinfection and sterilization (cds) processes provided by the customer, and no obvious deviations from instructions for use (ifu) were identified.The instruction manual states the detection method associated with the event in "gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection", and preventative measures in "gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope".Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed, that during the device evaluation.The gastrointestinal videoscope exhibited foreign material in the channel tube.Adhesive on bending section cover and between plastic distal end cover and distal end.There were no reports of patient involvement.